# SDR MWEA010394

- Difficulty date: March 27, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 59121522
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP TRAILING EDGE SKIN HAS A DENT APPROXIMATELY FROM WING STATION XRS 137.7 AND 6 INCHES UP FROM TRAILING EDGE.  REMOVED FLAP TRAILING EDGE PANEL, FABRICATED DOUBLER, INSTALLED REPAIR AND REINSTALLED TRAILING EDGE PANEL.
